Thanks for your query.
From the information provided, the possible causes of your problems are:-
* Mental stress/chronic anxiety
, which tends to produce similar symptoms. In such an event, a regular course of anti-depressants + anti-anxiety drugs will restore the intestinal function.
* Acidity and infection or worms in the intestine. A course of anti-acid drugs; deworming tablets; tinidazole; Probiotics and Pro-kinetic drugs will given great relief.
Problem. Thyroid hormone levels estimation will establish the diagnosis. Replacement therapy of Thyroid hormone will normalize abdominal and menstrual abnormality.
also produces similar symptoms. Correction of anemia will gradually restore a state of normalcy.
Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.
If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.
Fond regards and have a nice day
Dr. Rakesh Karanwal